MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FX V135 MINI REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FX V135 MINI REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 318-3212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred after 15 months due to infection at the implant site.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred approximately 15 months after the primary surgery, which occurred on (b)(6) 2023.No fall or other trauma reported.Revision was a total explant of fx product due to infection.X-rays returned do show lower bone density immediately surrounding the implant.The superior and inferior glenoid baseplate screws can be seen to be broken, potentially indicating trauma.A 32/12 system stem, 24 mm glenoid baseplate, a 6 mm post extension, 36 mm centered glenosphere, 36 mm + 9 standard humeral cup, 2 locking screws, and 2 standard screws were explanted.These parts were replaced with an antibiotic spacer.

Brand Name
FX V135 MINI REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key22536246
Report Number3014128390-2025-00047
Device Sequence Number8028598
Product Code PHX
UDI-Device Identifier03701037315149
UDI-Public03701037315149
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213117
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number318-3212
Device Lot NumberU0629
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 103-0809 LOT: T2400.; PART: 105-0006 LOT: U0496.; PART: 105-0024 LOT: U0625.; PART: 105-3610 LOT: U0606.; PART: 108-4525 LOT: U0654.; PART: 108-4535 LOT: U0374.; PART: 109-4520 LOT: U0114.; PART: 109-4540 LOT: T0117.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age56 YR
Patient SexMale